MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR PRO,LAL

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR PRO,LAL
Catalog Number MDTSUPAIRPRO
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2 cells that have stopped inflating.
 
Additional Manufacturer Narrative
The customer reported stopped inflating and ¿2 cells that have stopped inflating¿; the issue did not occur during use.The customer returned the mattress only for evaluation; the pump was not returned, and the returned mattress was connected to a medline pump used for internal testing.During testing, the mattress fully inflated, the normal pressure indicator remained illuminated, and no air loss or leaking cells were identified; no quality defects were confirmed with the mattress, and medline was unable to evaluate the pump or confirm any quality defects associated with that component.The cause was not confirmed with the received sample, there was no reported death or serious injury associated with this event, and the product was not used for treatment or diagnosis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,SUPRA AIR PRO,LAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50524006
Report Number1417592-2026-28422
Device Sequence Number21510194
Product Code FNM
UDI-Device Identifier10197344102273
UDI-Public10197344102273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTSUPAIRPRO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown